Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bruising in upper arm, redness on arm, tender wrist post therapy after arthroscopy shoulder. Alarming?

i had surgery on the 17th right arthroscopy shoulder with manipulation after surgery i had no problems just alot of bruising in the upper arm i never needed any pain meds on monday i had therpy for the third time she grabbed ahold of where the cuts are which hurt like you no what, afterwards a few hours i started noticing that my arm at the elbow was starting to turn red over a peroid of a few hours it ran all the way to my wrist it s very tender sore to touch the pain thur out my arm is very bad could this be a concern
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi thanks for the query.

From the complaints you had described I advise you first consult your surgeon urgently to rule any chance of secondary infection in the right upper limb. he might suggest you some basic medications and antibiotics.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor